# SDR DALA2020050402345

- Difficulty date: April 23, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 38,135 hours, 19,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3163, L/P 1551628) CORROSION FLOOR BEAM +Y1292 LEVEL FROM FR66 TO FR68 AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED FLOOR BEAM AS PER A319 SRM 51-72-11 AND SRM 53-41-14-03A DWG D53472780000 ISSUE K RELEASE DATE 26APR18. RII INSPECTION COMPLETE.
